# SDR AALA202010059008

- Difficulty date: October 4, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 13,468 hours, 5,217 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: 7517
- Condition: Delaminated
- Location: Cockpit L1
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CAPTAINS L1 WINDSHIELD HAS DELAMINATION ALONG BOTTOM.   REPLACED WINDSHIELD PER TASK CARD 26L21056001.
